4 doctors weighed in:
Do you get pimple scars after you go do your laser skin treatment?
4 doctors weighed in

Dr. Thomas Fiala
Surgery - Plastics
1 doctor agrees
In brief: No
...But sometimes using the vaseline-type ointment afterwards during the healing process can cause some temporary acne flareups.

In brief: No
...But sometimes using the vaseline-type ointment afterwards during the healing process can cause some temporary acne flareups.
Dr. Thomas Fiala
Dr. Thomas Fiala
Thank
Dr. Joseph Campanelli
Facial Plastic Surgery
1 doctor agrees
In brief: Ointment cause acne
Skin treatment with the laser does not by itself cause acne.
During the recovery period, however, ointment is generally used to assist in the healing process. This ointment can occlude the already swollen sebaceous glands and lead to an acne breakout.

In brief: Ointment cause acne
Skin treatment with the laser does not by itself cause acne.
During the recovery period, however, ointment is generally used to assist in the healing process. This ointment can occlude the already swollen sebaceous glands and lead to an acne breakout.
Dr. Joseph Campanelli
Dr. Joseph Campanelli
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors